| Model Number |
7311 |
| Medical Device Problem Code |
High Readings (2459)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/24/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The patient/family was the initial reporter, so personal information was not entered.No information was captured the customer's weight was not provided.
Event or Problem Description
The customer reported that she obtained blood glucose readings within 10 minutes which were 40 mg/dl to 50 mg/dl higher on the contour next link 2.4 meter when compared with the contour next one meter.No specific readings were provided.The customer took 10 units of additional humalog insulin based on the higher reading.There was no allegation of an adverse event.The customer was advised to return the device for evaluation.Replacement meter kit and test strips were sent to the customer.
Additional Manufacturer Narrative
The customer did not return the device for evaluation.The test strips associated with the event expired in (b)(6) 2021, therefore, the in-house testing could not be performed.The device history record was reviewed for the suspected contour next link 2.4 meter and no manufacturing anomalies were found.